| Model Number |
0094160 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the eyes on the urethral catheter were too close to the tip.The complainant noted that there was not enough surface area before the eyes on the catheter.
Additional Manufacturer Narrative
The investigation was confirmed.The samples were received open and with original packaging.Visual observation noted no obvious defects.The devices were received with no residue.One sample was received with an area knotted by the user to indicate a defect.The devices were measured and it was determined that 7 of 10 units were out of specification.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "caution: this product contains natural rubber latex which may cause allergic reactions.With funnel end 16¿ (40.6cm) length, two eyes, x-ray opaque rubber warning: do not use ointments or lubricants having a petrolatum base.They will damage latex.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Visually inspect the product for any imperfections or surface deterioration prior to use.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box.".
Event or Problem Description